Jump to content

Just Started Effexror


Recommended Posts

I've been taking 37.5 mg of Effexor today for 3 days now along with 10 mg buspar 3 x a day and 50 mg Zoloft at night.

The first day I took it, I felt like I was going insane, but I also didn't take it with food so I thought it was just that.

Yesterday I was so tired and depressed I stayed in bed all day.

Today, I was ok, I was able to get up and do a few things here and there, but now I have a splitting headache, am nauseous and super tired.

I've eaten today, drank a lot of water. I don't know what is going on but it's scaring me, a lot.

Is this normal?

Sent from my iPhone using Tapatalk

Link to comment
Share on other sites

My psychiatrist told me that Effexor can cause GI upset, especially if you don't take it at the same time every day or when you taper off it. I imagine this must be the same for when you start it. If you're finding that it's upsetting your stomach, I would continue to take it with food and maybe add some milk if you want as that might help. Hopefully as your body adjusts to the drug your symptoms will go away. If it doesn't go away in a couple days try calling your prescribing doctor and let them know.

Link to comment
Share on other sites

  • 3 weeks later...
  • 2 months later...
  • 1 month later...

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...